MAUDE Adverse Event Report: COOK INC SAFE-T-J EXCHANGE FIXED CORE WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC SAFE-T-J EXCHANGE FIXED CORE WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Model Number G00517
Medical Device Problem Codes Fracture (1260); Defective Device (2588)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Common name & product code: dqx wire, guide, catheter.Pma/510(k) number: pre-amendment.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, the tip of a safe-t-j exchange fixed core wire guide was found to be fractured.This was noted in a storage room for interventional radiology, where the device was stored in a bin, grouped with other wires.The package was not damaged, and the device was not used.A photo provided by the customer shows what appears to be a partial separation of the wire guide inside the sealed packaging.
 
Event or Problem Description
No new patient or event information to report.
 
Additional Manufacturer Narrative
Description of event: as reported, the tip of a safe-t-j exchange fixed core wire guide was found to be fractured.This was noted in a storage room for interventional radiology, where the device was stored in a bin, grouped with other wires.The package was not damaged, and the device was not used.A photo provided by the customer shows what appears to be a partial separation of the wire guide inside the sealed packaging.Investigation ¿ evaluation: a document based investigation was performed including a review of complaint history, device history record, documentation, drawings, manufacturing instructions, and quality control data.The complainant did not return a device however they returned a photo of the device.The device is bent a few centimeters from the distal end.The reported failure was evident to investigators.A review of the device history record found no non-conformances related to the reported failure mode.Because there are no related non-conformances, adequate inspection activities have been established, there is objective evidence that the dhr was fully executed, and no other lot related complaints that have been received from the field, it was concluded that there is no evidence that nonconforming product exists in house or in field.A review of complaint history records shows no other complaints associated with the complaint device lot.A review of relevant manufacturing documents was conducted.It was concluded that the device aspect in question was visually/functionally inspected by quality control and no related gaps in production or processing controls were noted.Based on the provided evidence and the completed investigation, cook has concluded transportation and storage contributed to this incident.Per the quality engineering risk assessment, no further action is warranted.Cook will continue to monitor this device via the complaints database for similar complaints.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No new patient or event information to report.

Brand Name
SAFE-T-J EXCHANGE FIXED CORE WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key11089284
Report Number1820334-2020-02374
Device Sequence Number3388207
Product Code DQX
UDI-Device Identifier00827002005174
UDI-Public(01)00827002005174(17)230409(10)8681218
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/09/2023
Device Model NumberG00517
Device Catalogue NumberTSCF-35-260-3
Device Lot Number8681218
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/17/2020
Supplement Date Received by Manufacturer06/10/2021
06/10/2021
Initial Report FDA Received Date12/29/2020
Supplement Report FDA Received Date06/10/2021
06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1